# SDR DALA2017042203364

- Difficulty date: April 21, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR PANEL AT BS 1701+15, LBL 10 CORRODED. REMOVED CORROSION, AND FOUND TO BE OUT OF LIMITS. FABRICATED AND INSTALLED A REPAIR IAW SRM 53-60-51, REPAIR 2.
